Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Had a rash, gradually began to get worse and now is all over his body. Trying to decide if I should take him to the doctor or not?

My 4 yr old son has a rash that didn't seem very intense on his face but gradually began to get worse and now is all over his body. He doesn't have a fever but has black loose stool and complaining about his stomach hurting. He is asking to go to the doctor. No other real symptoms. He just got off antibiotics for his ear infection 3 days ago and was on steroids a week ago for his allergies and wheezing. Trying to decide if I should take him to the doctor or not? We have tried Benadryl thinking maybe it was an allergic reaction to something. But the symptoms gave been getting progressively worse for 3 days now. Thank you so much for any help.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ayurveda Specialist 's  Response
A rash is a reaction of the skin. It can be caused by many things, such as a drug reaction, an infection, or an allergic reaction. Many different agents can cause similar rashes because the skin has a limited number of possible responses.
Very often the associated symptoms , in addition to the rash, help estabilish the diagnosis, such as a history of tick bites, exposure to other ill children or adults, recent antibiotics use, environmental exposures , or prior immunizations.
Most rashes caused by viruses do not harm your child and go away overtime without any treatment .However, some childhood rashes have serious or even life- threatening causes. As a parent, you should be familiar with these rashes. Many rashes can look the same, making difficult to know the exact diagnosis whenever you have a concern, see your Doctor.
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor